International Journal of Mathematical Archive EISSN 2229-5046

Name of Journal: International Journal of Mathematical Archive
Published By: Scientific Research
Starting Year: 2010
Frequency: Monthly
EISSN: 2229-5046

Aims and Scopes

Dear Colleague,
Welcome to all researchers of Mathematics & Acedmic Science Professional in International Journal of Mathematical Achieve (IJMA). We wish to extend my gratitude to the Acquisition Editors and the members of the Editorial Board as they are the backbone of this Journal endeavor.

The International Journal of Mathematical Archive (IJMA) is publishing peer-reviewed, high quality Academic Online Open Access International Monthly journal.

Areas of basic Mathematical Topics, Mathematical research, Areas of advanced Mathematics, Pure Mathematics, Applied Mathematics, Methodology, Mathematical statement, Mathematical Geosciences, Mathematical Physics, General concepts, Mathematical objects, Mathematical Economics, Financial Mathematics, Equations named after people, About Mathematics, Physical sciences, Science and policy, Scientific community, Science & Technology, Statistics, Bio statistics, Design of Algorithms, Genetic Algorithms, Information Theory, Mathematical Computing research.

Indexing: International Journal of Mathematical Archive
Directory of Science, SJIF Impact Factor, Cite factor, Electronic Journals Library, World cat, Index Copernicus, Academic Resource, beluga, Cosmos Impact Factor, Scientific Indexing Services, International Journal Impact Factor, International Society for Research Activity (ISRA),Journal-Impact-Factor (JIF) etc...

Warm Regards,
International Journal of Mathematical Archive (IJMA)
E mail:


No announcements have been published.
More Announcements...

Vol 14, No 3 (2023): March-2023: Research and Review Articles

Research & Review Articles

Table of Contents

Mathematical Section